American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55D45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Richard Kane. The BP homology of $H$-spaces . Trans. Amer. Math. Soc. 241 (1978) 99-119. MR 0478143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Stephen J. Schiffman. A Samelson product and homotopy-associativity . Proc. Amer. Math. Soc. 70 (1978) 189-195. MR 0500934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John R. Harper and James P. Lin. Two torsion in $H$-spaces. Bull. Amer. Math. Soc. 82 (1976) 612. MR 0407838.
Abstract, references, and article information   
View Article: PDF

[4] James P. Lin. On the cohomology of $H$-spaces of exceptional type. Bull. Amer. Math. Soc. 82 (1976) 277-278. MR 0400274.
Abstract, references, and article information   
View Article: PDF

[5] Richard Kane. The module of indecomposables for finite $H$-spaces . Trans. Amer. Math. Soc. 222 (1976) 303-318. MR 0423341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James P. Lin. The loop space problem and its consequences. Bull. Amer. Math. Soc. 81 (1975) 723-725. MR 0448345.
Abstract, references, and article information   
View Article: PDF

[7] M. Arkowitz, C. P. Murley and A. O. Shar. The number of multiplications on $H$-spaces of type $(3,\,7)$ . Proc. Amer. Math. Soc. 50 (1975) 394-398. MR 0367992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Albert O. Shar. $\phi$-Postnikov systems and extensions of $H$-spaces . Proc. Amer. Math. Soc. 49 (1975) 237-244. MR 0367994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. R. Hubbuck and R. Kane. On $\pi \sb{3}$ of a finite $H$-space . Trans. Amer. Math. Soc. 213 (1975) 99-105. MR 0397724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James M. Parks. Sheaves of $H$-spaces and sheaf cohomology . Trans. Amer. Math. Soc. 209 (1975) 143-156. MR 0377860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James P. Lin. $H$-spaces with finitely generated cohomology algebras. Bull. Amer. Math. Soc. 80 (1974) 1233-1238. MR 0367993.
Abstract, references, and article information   
View Article: PDF

[12] Pierre J. Malraison. Erratum to: ``Categories of $H$-spaces ``\ (Proc. Amer. Math. Soc. {\bf 42} (1974), 290--294) . Proc. Amer. Math. Soc. 46 (1974) 456. MR 0346780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ming Jung Lee. shm maps and conjugation . Proc. Amer. Math. Soc. 42 (1974) 614-620. MR 0331378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Pierre J. Malraison. Categories of $H$-spaces . Proc. Amer. Math. Soc. 42 (1974) 290-294. MR 0328927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jerome Kaminker. The tangent bundle of an $H$-manifold . Proc. Amer. Math. Soc. 41 (1973) 305-308. MR 0319187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Richard D. Porter. An $H$-space with finite dimensional homology whose loop space has torsion . Proc. Amer. Math. Soc. 37 (1973) 291-292. MR 0310872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John R. Harper. Homotopy groups of finite $H$-spaces. Bull. Amer. Math. Soc. 78 (1972) 532-534. MR 0301731.
Abstract, references, and article information   
View Article: PDF

[18] David Handel. The diagonal fibration, $H$-spaces, and duality . Proc. Amer. Math. Soc. 36 (1972) 275-279. MR 0307228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert F. Brown and Ronald J. Stern. The number of roots in a simply-connected $H$-manifold . Trans. Amer. Math. Soc. 170 (1972) 499-505. MR 0307227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. J. Knill. On the homology of a fixed point set. Bull. Amer. Math. Soc. 77 (1971) 184-190. MR 0300274.
Abstract, references, and article information   
View Article: PDF

[21] H. B. Haslam. On $H$-spaces $\mod \mathfrak{C}_p$ . Proc. Amer. Math. Soc. 30 (1971) 383-387. MR 0310870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Morton Curtis. Finite dimensional $H$-spaces. Bull. Amer. Math. Soc. 77 (1971) 1-12. MR 0278303.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 22 of 22 found      Go to page: 1